I, too, am a victim of Levaquin "poisoning". This is a very dangerous drug. If you are reading the messages on this bulletin board for the first time--stop taking this dangerous drug!! I have experienced many of the symptoms referred to in these messages, including aches and pains over my entire body, extreme pain in my left Achilles tendon, spasms in my eye and EXTREME headaches.
The headaches are the worst of my problems at this time. They are so severe that the only thing I can do is go to bed and try to sleep it off. The pain in my Achilles tendon is so severe that I can barely walk. I have tried physical therapy, but it didn't help. I hope I will recover in time, but the messages on this website don't sound very hopeful.
I completed the FDA's Form 3500 to report my experiences with Levaquin. You can find the form at www.accessdata.fda.gov/medwatch/metwatch-online.htm. Please take time to write to the FDA today to tell them about your experiences. We need to get this horrible drug removed from the market before it cripples thousands of other people who innocently take this drug without knowing about the dangers. When the class action suit is filed (and it will be!!), please let everyone know.
Last Updated 7/03/04